# SDR SWAA2021083006037

- Difficulty date: August 11, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A370026
- Part serial: 003993
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING OUTBOARD AFT FLAP LOWER SURFACE INBOARD END DELAMINATED / REMOVED & REPLACED R/H O/B AFT FLAP PER AMM 27-51-22(SA-M 326 ATTACHED: A1303821)POS: RH TAG: 261998PN OFF: 113A3700-26 SN OFF: 003993PN ON: 113A3700-26 SN ON: S1310-12
